Paley-Wiener Theorem for Nilpotent Lie Groups

Kisil, VV (1998) Paley-Wiener Theorem for Nilpotent Lie Groups. Ukrainian Mathematical Journal, 50 (11). pp. 1786-1788. ISSN 0041-5995

Abstract

Metadata

Authors/Creators:
  • Kisil, VV
Copyright, Publisher and Additional Information: (c) 1999 Kluwer Academic/Plenum Publishers. This is an author produced version of a paper published in Ukrainian Mathematical Journal. The final publication is available at Springer via http://dx.doi.org/10.1007/BF02524486
Keywords: funct-an; funct-an; math.FA; math.RT
Dates:
  • Published: November 1998
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Apr 2016 10:46
Last Modified: 18 Jan 2018 05:50
Published Version: http://dx.doi.org/10.1007/BF02524486
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/BF02524486
Related URLs:

Share / Export

Statistics